# SDR DALA2022041202527

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,573 hours, 34,425 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 9585 - THE FLIGHT CREW SAFELY ABORTED THE TAKEOFF ROLL AT 100 KTS. DUE TO A "STAB TRIM" MESSAGE WITH AN AURAL WARNING. CORRECTIVE ACTION: MAINTENANCE FOUND VALUES MISSING FROM FLIGHT PLAN AND THE CMU NOT PROPERLY STORING DATA. THE CMU WAS REPLACED AND THE FUNCTIONAL TEST OF THE CMU PASSED. (LP #7195710)
